Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Une nouvelle approche de la morphologie élamite
Subtitle: Racines, bases et familles de mots
Author(s): GRILLOT-SUSINI, Françoise
Journal: Journal Asiatique
Volume: 282    Issue: 1   Date: 1994   
Pages: 1-17
DOI: 10.2143/JA.282.1.2006114

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here